gastroenterologist-icon
Irritable bowel syndrome
I m suffering from irritable bowel syndrome will I continue with allopathic or I go through ayurvedic medicine.Is it a factor for losing weight?
94 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Navya G
General Physician 4 yrs exp Bangalore
Hi there. Irritable bowel syndrome is condition where there is diarrhea and constipation alternating with severe abdominal cramps. I would suggest you to take allopathic medicines as ayurvedic medicines contain plant extracts which would not be tested clinically. Sometimes they only can trigger your symptoms as in Ibs you ll have allergy to certain foods,plant extracts. Your weight loss could be because of Ibs due to diarrhea leading to malabsorption. Treatment of ibs includes lifestyle changes, avoid smoking alcohol, caffeine, have more fluids, avoid allergen foods which trigger your symptoms, take medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.